# SDR DXTA2015050806015

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 10,160 hours, 8,187 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FIRST OFFICER FELT BINDING IN THE CONTROL YOKE & COULD FEEL IT IN HIS FEET.  PASSING 230 KTS, BOTH YOKES VIBRATED & FELT IN THE COCKPIT.  MOVED FLT CONTROLS, ELEVATOR & RUDDER CONTROL CABLE DAMPENER PULLEYS , RUN BLOCK WORN & GROOVED.  INSPECTED ELEVATOR TRIM TUBS & FOUND EXCESSIVE MOVEMENT.  FOUND ELEVATOR TRIM PUSH PULL ROD HARDWARE & BEARINGS WORN.  R & R BEARINGS  IAW 20-10-08.  R & R ELEVATOR TAB BOLTS IAW MM 27-31-01.  VERIFIED ELEVATOR CABLE RIGGING.  CABLE TENSION 15 LBS LOW.  ADJUSTED CABLE TENSION.  INSTALLED NEW PULLEYS & RUB BLOCK. RIGGED ELEVATOR DAMPENER SYS ALL IAW MM 27-31-00 & 27-31-03.   ALL OPS CHECKED GOOD.
